after having hepc for around 32 years and also clearing on my own at some point , i still have a major amount of joint, bone, and muscle pain, some is understandingly arthritis, but the majority has no explaination.
Iam scared about my situation... my enzymes are 81 and they just did a viral count waiting on results? they say past or present antibodies from test from md before going to liver dr.. to do the viral load..my md said not to worry..
Yes HepC can cause joint pain. Side effects from medications such as Cholesterol and Blood Pressure are also culprits. I had major joint pain when I was on them. I quit taking them after I was diagnosed with Hepatitis and most of the pain and fatigue left in a few weeks. If you are on them, talk to your doctor before stopping. My Blood pressure has been normal since I quit drinking and started eating better. I am not sure about the cholesterol yet.
I have been married for three years to a lady withend stage liver disease and hep c. I guess I've had my head in the sand, but havew mainly been trying to care for her all this time. We have enjoyed healthy , tho unprotescted sex for three years, and now I have come to find out about hep c being communicable. What should I expect, and do youy think I now am probably going to test positive for this. If so, what should I do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.